MathSciNet Relay Station
MathSciNet bibliographic data
MR2197452 (2007c:57043) 57R65 (55U15 57M27 57N13)
Quinn, Frank Dual decompositions of 4-manifolds. II. Linear invariants. Trans. Amer. Math. Soc. 358 (2006), no. 5, 2161–2181 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement